# SDR AALA202402272860

- Difficulty date: February 20, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AT FASTENER HOLE 6 AND FASTENER HOLE C IN THE DOUBLE JOGGLE AREA FOR DOOR STOP 7 AT FR 16 AND S10R. REPLACED FRAME PER EA 349690.
